# SDR DALA2025031001813

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N431DX
- Make and model: Airbus A330-941
- Aircraft serial: 2073
- Aircraft time: 1,678 hours, 211 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3431 FAINT METALLIC/CHEMICAL ODOR IN DELTA ONE CABIN MOSTLY FWD LEFT. CORRECTIVE ACTION: REPLACED COFFEE MAKER IN FWD GALLEY AND DISABLED FWD GALLEY FLOOR HEAT. OK FOR SERVICE. (7133607)
